Green's formula for right invertible operators
Annales Polonici Mathematici, Tome 42 (1983) no. 1, pp. 283-295
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_42_1_283_295,
author = {D. Przeworska-Rolewicz},
title = {Green's formula for right invertible operators},
journal = {Annales Polonici Mathematici},
pages = {283--295},
year = {1983},
volume = {42},
number = {1},
doi = {10.4064/ap-42-1-283-295},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-42-1-283-295/}
}
TY - JOUR AU - D. Przeworska-Rolewicz TI - Green's formula for right invertible operators JO - Annales Polonici Mathematici PY - 1983 SP - 283 EP - 295 VL - 42 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-42-1-283-295/ DO - 10.4064/ap-42-1-283-295 LA - en ID - 10_4064_ap_42_1_283_295 ER -
D. Przeworska-Rolewicz. Green's formula for right invertible operators. Annales Polonici Mathematici, Tome 42 (1983) no. 1, pp. 283-295. doi: 10.4064/ap-42-1-283-295
Cité par Sources :